# SDR SWAA120159

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 9,257 hours, 5,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT AFT EMERGENCY EXIT LIGHT BATTERY FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
